Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2002, Issue 542

Issues

Sharp counterexamples in unique continuation for second order elliptic equations

Herbert Koch / Daniel Tataru
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.2002.003

About the article

Published Online: 2006-01-23

Published in Print: 2002-01-29


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2002, Issue 542, Pages 133–146, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2002.003.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Blair Davey and Jiuyi Zhu
Calculus of Variations and Partial Differential Equations, 2018, Volume 57, Number 3
[2]
Jérôme Le Rousseau and Nicolas Lerner
Analysis & PDE, 2013, Volume 6, Number 7, Page 1601
[3]
Ihyeok Seo
Communications on Pure and Applied Analysis, 2012, Volume 11, Number 3, Page 1013

Comments (0)

Please log in or register to comment.
Log in